# SDR AALA201708249020

- Difficulty date: August 23, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 66,588 hours, 8,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SMALL EMERGENCY LIGHT ON FRONT OF F/C CLOSET LENS COVER MISSING. REPLACED LENS COVER.. OPS CHECKED IAW AMM 33-51-00.
